Toric varieties as fine moduli spaces

Craw, A. and Smith, G.G. (2006) Toric varieties as fine moduli spaces. Oberwolfach Reports, 3(1), pp. 266-268. (doi:10.4171/OWR/2006/05)

Full text not currently available from Enlighten.


Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Craw, Dr Alastair
Authors: Craw, A., and Smith, G.G.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Oberwolfach Reports
ISSN:1660-8933

University Staff: Request a correction | Enlighten Editors: Update this record